# SDR RAIA00501001

- Difficulty date: January 2, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 14,929 hours, 14,224 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1138
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,135 hours, 4,714 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

4614 - DEN - TAKEOFF CONFIGURATION WARNING.  MAINTENANCE REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT.
